# SDR DXTA200601696

- Difficulty date: October 28, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 7,366 hours, 6,134 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOT LT BRAKE PEDAL ONLY (SPONGY) DEPRESSES ALMOST ALL THE WAY TO FLOOR. CAN BE PUMPED UP TO ACHIEVE EFFECTIVENESS BUT PRESSURE IS RAPIDLY LOST IN PEDAL FOLLOWING PUMP UP.  LT PILOT SIDE IS OK.  PERFORMED BRAKE BLEEDING PROCEDURES ON ALL 4 BRAKE PEDALS. PERFORMED OPS CHECK , OPS CHECK GOOD. ALL WORK WAS PERFORMED IAW MM CH. 32-42-00.
